# SDR GUUA94252030610B

- Difficulty date: March 6, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 27,319 hours, 34,386 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: 1015140557
- Condition: Bent
- Location: Door Cable
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 5200 CLE/DUJ PILOT REPORTED CABIN DOOR VERY DIFFICULT TO CLOSE AND TO EXTINGUISH CABIN DOOR ANNUNCIATOR.  REPLACED CABLE GUIDE AND AFT UPPER CAM SWITCH OPERATIONAL AND RIG CHECK GOOD.
